MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 2115-3400/2215-3400/2315-3201
Medical Device Problem Codes Unintended System Motion (1430); Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After reviewing the production and inspection records of the affected product and its corresponding components, no relevant non-conformity issues were found regarding the dimensions and appearance.Based on the investigation and analysis results, the anomaly resulted from poor soft tissue function, which failed to stabilize the knee.This led to abnormal gait and varus/valgus movement, causing excessive gasket wear.
 
Event or Problem Description
A patient underwent tka surgery in (b)(6) 2024.One year postoperatively, the patient began experiencing noise during knee movement and joint instability; a revision surgery was performed on (b)(6) 2025.

Brand Name
USTAR II KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no.57,park ave 2,science park
hsinchu city, 30075, taiwan
hsinchu 30075
Manufacturer Contact
lois ho
no. 57, park ave 2., science park,
hsinchu city, 30075, taiwan
MDR Report Key25038514
Report Number9681642-2026-00019
Device Sequence Number10411453
Product Code KRO
UDI-Device Identifier04719872179429
UDI-Public04719872179429
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K190100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2115-3400/2215-3400/2315-3201
Device Lot Number20L573A1 / 18H026C31 / 23J675A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexMale